# SDR ASOA04533

- Difficulty date: July 28, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Transformer
- Part number: S8287
- Condition: Burned Out
- Location: Cockpit Console
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 4742 - DURING APPROACH INTO DFW FROM MLU, ALL THREE CREW MEMBERS REPORTED SMELLING A STRONG ELECTRICAL SMOKE ODOR, BUT COULD NOT LOCALIZE THE SOURCE.  THE AIRCRAFT LANDED SAFELY IN DFW.  MAINTENANCE RAN THE ENGINES BUT COULD NOT DUPLICATE THE ODOR.  MAINTENANCE THEN TURNED ON ALL THE LIGHTS AND FOUND THE LEFT NOSE LANDING LIGHT INOPERATIVE.  THE LIGHT WAS REPLACED BUT WAS NO HELP.  AFTER FOLLOWING THE SCHEMATICS IT WAS DETERMINED THAT TRANSFORMER T3LE WAS THE CAUSE OF THE ODOR.  MAINTENANCE REMOVED AND REPLACED THE BURNED OUT TRANSFORMER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
